Path:  Home   >  All publications
Publication Year
Scientific Areas
AZIMI, M. Jawad, LAURENT-GENGOUX, Camille, NUNES DA COSTA, Joana Margarida, (2018). Nijenhuis forms on Lie-infinity algebras associated to Lie algebroids. Communications in Algebra. Vol. 46. 2, pp. 494-515. Export
GUTIÉRREZ GARCÍA, Javier, MOZO CAROLLO, Imanol, PICADO, Jorge, WALTERS-WAYLAND, Joanne, (2018). Hedgehog frames and a cardinal extension of normality. DMUC 18-05 Preprint. Export
CALDERÓN MARTÍN, Antonio J., KAYGORODOV, Ivan, SARAIVA, Paulo, (2018). Decompositions of linear spaces induced by n-linear maps. DMUC 18-04 Preprint. Export
CAPPELLETTI MONTANO, Beniamino, DE NICOLA, Antonio, MARRERO, Juan Carlos, YUDIN, Ivan, (2018). Almost formality of quasi-Sasakian and Vaiman manifolds with applications to nilmanifolds. DMUC 18-03 Preprint. Export
YUDIN, Ivan, (2018). Decreasing diagrams and coherent presentations. DMUC 18-02 Preprint. Export
EBMEYER, Carsten, URBANO, José Miguel, VOGELGESANG, Jens, (2018). Nash equilibria in N-person games with super-quadratic Hamiltonians. DMUC 18-01 Preprint. Export
AREA, I., BRANQUINHO, Amílcar, FOULQUIÉ MORENO, Ana, GODOY, E., (2018). Orthogonal polynomial interpretation of q-Toda and q-Volterra equations. Bulletin of the Malaysian Mathematical Sciences Society. Vol. 41. 1, pp. 393-414. Export
FIGUEIREDO, Isabel N., PINTO, Luís, GONÇALVES, Gil R., ENGQUIST, Bjorn, (2018). A variational model for image artifact correction based on Wasserstein distance. Export
ANTUNES DO CARMO, J., FERREIRA, José Augusto, PINTO, Luís, ROMANAZZI, Giuseppe, (2018). An improved Serre model: efficient simulation and comparative evaluation. Applied Mathematical Modelling. Vol. 56, pp. 404-423. Export
PATRÍCIO, Miguel, FERREIRA, Fabio, OLIVEIROS, Barbara, CARAMELO, Francisco, (2018). Comparing the performance of normality tests with ROC analysis and confidence intervals. Communications in Statistics-Simulation and Computation. Vol. 46. 10, pp. 7535-7551. Export
Number of registers: 2,842<< previous 1,2,3,4,5,6,7,8 next >>
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support